Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with plueral effusion, TB ruled out. Improvement shown with medicines. Guidance?

Respected sir, my mother suffering in Pleural effusion doc dose not find tb.after hrct they find well occupied lesion with surroundine glass opacity. And blood report is HB-12.4 esr is -12 TC is-9600 z stain not found in pleural fluid.protian is 5. My mother have no pain no fever and she improve after taking antibiotech and protian tablate she is 60 year old.i need your help.plese help me
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
you need to wait till the antibiotic response is positive we need to give antibiotics for 3-4 week before reaching conclusion
after 4 week we can asses wit xray the condition
i think tis will be normal
we can find cause by blood work and treat cause to prevent further attack
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor